RUS  ENG
Full version
JOURNALS // Fundamentalnaya i Prikladnaya Matematika // Archive

Fundam. Prikl. Mat., 2000 Volume 6, Issue 1, Pages 163–170 (Mi fpm458)

A semifield plane of rank 2 admitting nonlinear Baire involution

O. V. Kravtsova

Krasnoyarsk State University

Abstract: We obtain a matrix representation of the regular set of a semifield plane of order $q^4$ with a kernel of order $q^2$ ($q=2^k$), where the semifield plane admits semilinear Baire involution. The possibility of coexistence of linear and semilinear Baire involutions in the group of autotopisms of a plane is studied.

UDC: 519.145

Received: 01.05.1998



Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025